MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of restenosis, as listed in the bioresorbable vascular scaffold (bvs) system, absorb, instructions for use (ifu) is a known adverse event associated with the use of a coronary scaffold in native coronary arteries.Based on the case information and related record review, a conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2017, the patient underwent a coronary stenting procedure, with implantation of a 3.0 x 18 mm absorb gt1 scaffold in the mid left anterior descending (lad) artery.On (b)(6) 2019, coronary angiography was performed during a follow up visit.90% stenosis was noted within the implanted scaffold area.No additional intervention was performed; however, percutaneous coronary intervention procedure is scheduled for (b)(6) 2019, with planned stent implantation.No additional information was provided.
 
Additional Manufacturer Narrative
Internal file number - (b)(4).Additional information: event description, relevant tests, and evaluation codes.
 
Event or Problem Description
Subsequent to the initial 30-day medwatch report, the following information was provided: the patient was re-hospitalized on (b)(6) 2019.Revascularization was performed on (b)(6) 2019 and a 2.75 x 26 mm drug eluting stent was implanted to treat in-stent restenosis.The patient condition resolved on (b)(6) 2019 and the patient was discharged.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8458671
Report Number2024168-2019-02380
Device Sequence Number16250734
Product Code PNY
UDI-Device Identifier08717648213045
UDI-Public08717648213045
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2018
Device Catalogue Number1235300-18
Device Lot Number6100461
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer04/22/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age68 YR
Patient Weight56